# SDR GTIA2021092035991

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 54,550 hours, 25,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWORD MEGAPHONE EMMITTING LOUD SQUEAL -REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECKS GOOD
